[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.179.146. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
September 2007

Lymphomatoid Granulomatosis Induced by Imatinib-Treatment

Arch Dermatol. 2007;143(9):1209-1226. doi:10.1001/archderm.143.9.1222

An 89-year-old woman with liver metastases from a gastrointestinal stromal tumor (GIST) was treated with imatinib mesylate, initial dose of 400 mg/d. Three months later, the liver tumors decreased. Again 3 months later, a computed tomographic (CT) scan revealed 3 intrapulmonary lesions that radiologically resembled an infectious complication or metastases of the GIST. Owing to the age of the patient and continuous decline of her physical status, a lung biopsy was excluded. The progressing pulmonary tumors were clinically interpreted as metastases of the GIST, and therefore imatinib mesylate treatment was continued.

First Page Preview View Large
First page PDF preview
First page PDF preview
×